# SDR CNMA200300003

- Difficulty date: August 18, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- Aircraft time: 75,235 hours, 18,770 cycles
- System (JASC): 2300 · Communications System
- Part: Multiplexer
- Condition: Smoke
- Location: Audio
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE REPORTED BY CABIN CREW RT SIDE AT R-3 AFTER TAKE-OFF.
